# SDR ASAA0955713

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 1,337 hours, 404 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 7077
- Condition: Defective
- Location: Ac Bay
- Part time: 21,565 hours, 8,284 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT. CAB ZONE TEMP LIGHT ILLUMINATED. PERFORMED QRH CHECK LIST LIGHT REMAINED ON. LIGHT GOES OUT WITH MASTER CAUTION RESET. FAULT CODE 216 271 00. GROUNDED YES. REMOVED & REPLACED CONTROL CABIN ZONE TEMP TRIM AIR MODULATING VALVE REF MM 21 61 21 400 801.
